MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO AUTOMATION

SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO AUTOMATION
Model Number APTIO AUTOMATION
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens to report that the operator of an aptio automation system cut his finger on the shutter mechanism of the storage and retrieval module (srm).The operator put a band aid on the cut and did not seek additional medical treatment.The cause of the cut to the finger is an unintented use error of the operator pushing the rack back into the srm.The system is performing within specifications.No further evaluation of the system is needed.
 
Event or Problem Description
The customer contacted siemens to report that the operator of an aptio automation system cut his finger on the shutter mechanism of the storage and retrieval module (srm).There are no known reports of patient intervention or adverse health consequences due to the cut on the finger.

Brand Name
APTIO AUTOMATION
Common Device Name
APTIO AUTOMATION
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark, de
MDR Report Key10439545
Report Number2517506-2020-00260
Device Sequence Number16884944
Product Code LXG
UDI-Device Identifier00630414596754
UDI-Public00630414596754
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPTIO AUTOMATION
Device Catalogue Number10713760
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2020
Initial Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1